# SDR TWAA0101010

- Difficulty date: January 6, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, SEAT TRACK WAS CORRODED FROM STA 1032 TO 1122, LBL 44 INCHES.  CUT OUT CORRODED TRACK SECTION AND SPLICED IN NEW SECTION OF TRACK PER SRM 53-05, FIG 4F.
